# SDR DL72S954355

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 17805021
- Condition: Cracked
- Location: Water Seperator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN PRESSURIZATION DURING CRUISE.  FOUND LEFT WATER SEPARATOR FWD CLAMP SEPARATED AND WATER SEPARATOR TO MIZ VALVE DUCT CRACKED IN SEVERAL PLACES.  REPLACED DUCT AND SEPARATOR, OPERATION NORMAL.
